# SDR UALA2012090705056

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 50,102 hours, 19,914 cycles
- Engine: Iae V2522A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: A10942
- Condition: Sparks
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE NO START AT DEPARTURE TIME, SPARKS COMING OUT ON START UP.   REPLACED STARTER ON NR 1 ENGINE.  DRY MOTOR RUN AND LEAK CHECK GOOD.
